| Model Number |
LOGIC FEMORAL PS CEM LEFT SZ 2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
06/16/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant medical products.Logic tibia ps mod insrt sz 2 9mm (cat# 02-012-35-2009).Lgc tibial fit tray cem sz 2f / 1t (cat# 02-012-45-2010).Three peg patella 32mm (cat# 200-02-32).Additional information, including the product investigation, will be submitted within 30 days of receipt.
Event or Problem Description
As reported by the exactech knee replacement study, approximately five years post initial tka, this (b)(6) patient experienced anterior knee pain.Patient had a gradual onset left anterior knee pain and "locking" on rising from a chair.Waits a minute and can mobilize normally without pain.Quads weakness detected grade 4+.The event is ongoing.This event is possibly related to the device and to the procedure.
Additional Manufacturer Narrative
After further review of additional information received the following sections g3, g6, h2, h3 and h6 have been updated accordingly.(h3) as reported by the exactech knee replacement study, approximately five years post initial tka, this 87 y/o obese female patient experienced anterior knee pain.Patient had a gradual onset left anterior knee pain and "locking" on rising from a chair.Waits a minute and can mobilize normally without pain.Quads weakness detected grade 4+.The event is ongoing.This event is possibly related to the device and to the procedure.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the subsequent pain cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition and activity.These devices are used for treatment not diagnosis.